| Model Number |
ONYXNG27515UX |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure one onyx frontier coronary drug eluting stent fractured after deployment.It was stated that nothing detached, it just fractured.The lesion being treated was a non tortuous, mildly calcified lesion in the mid circumflex artery (cx).The device was inspected before use with no issues noted.Negative prep was not performed.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used during delivery.The device was not kinked and re-straightened during use.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Additional information: the mid portion of the stent fractured.Resistance was not noted during withdrawal of the device.Another stent was placed inside the fractured stent.Sections b.1, b.2 and h.1 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: there were no patient harms or symptoms as a result of this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image analysis: one video showing the deployed stent and the left coronary system with contrast injection was provided from the account.The distal end of the deployed stent appears to conform with the tortuosity of the vessel.This appears to result in stent wire that was previously adjacent to each other separating where it was not welded, as per the stent weld specifications.There is no evidence of any break or fracture to the stent wire.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.